Inform your healthcare professional if these side effects do not go away and become bothersome to you.
Very rarely, Statin may cause muscle or liver problems. Stop this medication and see a doctor immediately if you notice any of these symptoms:
The symptoms of a drug allergy include one or more of the following:
If you experience any of these symptoms, you should stop your medication and see your healthcare professional immediately.
Inform your healthcare professional if:
Avoid taking grapefruit or grapefruit juice as they may interact with your medication and increase the risk of side effects.
Avoid taking a supplement called red yeast rice as this supplement may increase the risk of side effects.
Avoid or limit drinking alcohol to less than 3 drinks a day. Drinking too much alcohol may raise your chance of liver disease.
Some medications may interact with statins and affect their effectiveness or increase the risk of side effects. However, these medications may also be important for your treatment. Inform your healthcare professional of the other medications you are currently taking. Examples include:
Consult your healthcare professional if you are unsure whether your existing medications can be taken together with statin.
Subcribe to our mailing list to get the updates to your email inbox...
Best viewed on IE 11, Firefox 27, Chrome 22, and Safari 7 and above.